# SDR UALA2008122206942

- Difficulty date: December 20, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 74,258 hours, 9,134 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EMERGENCY LIGHTS VERY DIM AT DOOR 5 RIGHT AFT.  LOWER WALL GALLEY AND DOOR 5 RIGHT FWD EXIT SIGN.  REPLACED POWER FEEDER CABLE.  OPS CHECKS NORMAL.
